# SDR AALA20160317008

- Difficulty date: March 17, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 47,292 hours, 19,725 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Bypass Switch
- Part number: QA07995
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT AT FL300, THE NR 1 ENG FUEL, FILTER BYPASS, LIGHT ILLUMINATED & STAYED ON FOR THE REMAINDER OF THE FLIGHT.  NO EMER WAS DECLARED & THE FLIGHT DIVERTED WITHOUT FURTHER INCIDENT.  REPLACED ENG 1 FUEL FILTER.  DEFERRED ENG 1 FUEL FILTER BYPASS SWITCH IAW MEL PROCEDURES.  THE ACFT WAS GNDED.  SUPPLEMENTAL INFORMATION.  R & R ENG 1 FUEL FILTER BYPASS SWITCH IAW AMM 73-34-01.
